Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 2, NWS Norman, OK

March 14, 2024Bryan County, Johnston County, Marshall County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 14, 2024, 5:51 PM CDT for Bryan County, Johnston County, Marshall County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 5:51 PM CDT (22:51 UTC)
Expired
Mar 14, 2024, 6:30 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Bryan County, OK, Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 148 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 5:55 PM CDTHAIL 2.5Oakland, OKDelayed report. Relayed images. Time is estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 11:09 AM CDTTornado WatchSPC7 hr
Mar 14, 5:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2303 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
3.5
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

608 
WFUS54 KOUN 142251
TOROUN
OKC013-069-095-142330-
/O.NEW.KOUN.TO.W.0002.240314T2251Z-240314T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
551 PM CDT Thu Mar 14 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Johnston County in southeastern Oklahoma...
  Northwestern Bryan County in southeastern Oklahoma...
  Northeastern Marshall County in southeastern Oklahoma...

* Until 630 PM CDT.

* At 550 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Madill, moving northeast at 25 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Madill, Milburn, Little City, Nida, northeastern Lake Texoma, and
  Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3401 9680 3410 9685 3428 9651 3410 9644
TIME...MOT...LOC 2250Z 237DEG 24KT 3408 9678 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

MDU
3 follow-up statements
481 
WWUS54 KOUN 142259
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
559 PM CDT Thu Mar 14 2024

OKC013-142309-
/O.CAN.KOUN.TO.W.0002.000000T0000Z-240314T2330Z/
Bryan OK-
559 PM CDT Thu Mar 14 2024

...THE TORNADO WARNING FOR NORTHWESTERN BRYAN COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3411 9655 3412 9658 3410 9658 3406 9674
      3414 9679 3428 9651 3414 9645
TIME...MOT...LOC 2259Z 235DEG 28KT 3412 9670 

$$

OKC069-095-142330-
/O.CON.KOUN.TO.W.0002.000000T0000Z-240314T2330Z/
Johnston OK-Marshall OK-
559 PM CDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN JOHNSTON AND NORTHEASTERN MARSHALL COUNTIES...

At 559 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Madill, moving northeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Madill, Milburn, Nida, and northeastern Lake Texoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3411 9655 3412 9658 3410 9658 3406 9674
      3414 9679 3428 9651 3414 9645
TIME...MOT...LOC 2259Z 235DEG 28KT 3412 9670 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

MDU
692 
WWUS54 KOUN 142310
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
610 PM CDT Thu Mar 14 2024

OKC069-095-142330-
/O.CON.KOUN.TO.W.0002.000000T0000Z-240314T2330Z/
Johnston OK-Marshall OK-
610 PM CDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN JOHNSTON AND NORTHEASTERN MARSHALL COUNTIES...

At 610 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Little City, moving northeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milburn, Nida, and northeastern Lake Texoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3409 9668 3418 9672 3428 9651 3415 9645
      3412 9657 3412 9658 3411 9660
TIME...MOT...LOC 2310Z 235DEG 32KT 3416 9662 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

MDU
565 
WWUS54 KOUN 142318
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
618 PM CDT Thu Mar 14 2024

OKC095-142328-
/O.CAN.KOUN.TO.W.0002.000000T0000Z-240314T2330Z/
Marshall OK-
618 PM CDT Thu Mar 14 2024

...THE TORNADO WARNING FOR NORTHEASTERN MARSHALL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3416 9661 3421 9665 3428 9651 3420 9647
TIME...MOT...LOC 2318Z 229DEG 30KT 3422 9658 

$$

OKC069-142330-
/O.CON.KOUN.TO.W.0002.000000T0000Z-240314T2330Z/
Johnston OK-
618 PM CDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN JOHNSTON COUNTY...

At 618 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Milburn, moving northeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milburn and northern Lake Texoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9661 3421 9665 3428 9651 3420 9647
TIME...MOT...LOC 2318Z 229DEG 30KT 3422 9658 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

MDU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 14, 3:22 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Mar 14, 3:22 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Norman OK
322 PM CDT Thu Mar 14 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 319 PM CDT Thu Mar 14 2024

We will see a brief lull in the convection across our area as the
severe storms have moved into eastern Oklahoma.  The cold
front/dryline surface boundary has moved through the OKC area and
just east of the H.E. Bailey Turnpike in southcentral Oklahoma.
Severe thunderstorms expected to redevelop in the moist warm
unstable sector ahead of the surface boundary in the next couple of
hours with the risk area this evening across southeast Oklahoma.
Moderate surface-based instability and strong deep-layer shear
within the warm sector could maintain organized severe thunderstorms
with supercells capable of producing large damaging hail (up to
baseballs), damaging downburst wind gusts (up to 80 mph) and a few
tornados.  An additional flood risk will also persist as heavy rain
could result in some localized flooding.  The cold front may not
make it through our southeast CWA until midnight when the severe
risk shifts east and entirely out of our southeastern counties.

A cut-off low system stalled over the Southwestern U.S. will start
expelling a series of shortwave disturbances downstream over the
Southern Plains bringing periods of rain to a few elevated storms
back into our area Friday and early into the long-term period. Will
have rain POPs (20-40%) in place near the Red River for Friday
afternoon as well as our western north Texas counties in fairly
stable air.  Another shortwave will be expelled over the Southern
High Plains. Although deterministic models & NBM keep our west dry
as well as very low probabilities with the ensembles, several HRRR
runs paint rain across our west with a moist forecast sounding, so
will add very low rain POPs across southwest Oklahoma. The remainder
of our area should stay dry although cooler and cloudy with
northeast winds as temperatures return to more seasonably average.
Did go slightly cooler than NBM with Fridays MaxT using the CONSMOS
guidance.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 319 PM CDT Thu Mar 14 2024

The cut-off system never gets recaptured by the main westerly polar
flow and continues to spin over Southwestern U.S. and gradually
weaken until dissipating by the middle of next week.  However before
weakening, it will continue expelling shortwaves over the Southern
Plains with rain & elevated storm chances for Saturday across all of
western through southcentral Oklahoma and western north Texas.  Will
include a mention of thunder due weak instability/MUCAPE values over
northern Texas.  Although moisture will be saturated at the mid-
levels, not entirely confident when lower levels will moisten up
based on model forecast soundings so will keep Saturday rain POPs
around 50% with very low POPs (20%) for Sunday restricted across far
southwest Oklahoma and adjacent northern Texas.  A large open trough
in the polar jet flow digging through the eastern half of the
country will push a cold front across the Central Plains.  Sundays
cold front could push partially across our forecast area reinforcing
our northerly winds with an additional shot of Canadian-based air
resulting in a colder Sunday night while maintaining seasonably
average temperatures on Monday. High surface pressure settles
through Monday night with a warming trend starting Tuesday as winds
shift out of the southwest under a building upper ridge in the
weaker southerly subtropical jet flow.

As the aforementioned cut-off low dissipates Wednesday, both GFS &
ECMWF develop an open trough over the Southwestern U.S. where the
pressure heights had fallen, with that trough digging through the
Southern Plains during the latter half of next week.  Strong
southerly flow starting Wednesday could bring a return of low-level
moisture transport coming up from the gulf and perhaps forming a
dryline across the Southern High Plains through western Texas. With
our forecast area in the warm moist unstable sector with surface
boundaries to our west and north and an upper disturbance
approaching, will see thunderstorm chances return during the latter
half of next week.  We may not see the cold front from this system
push through until late Friday.

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Thu Mar 14 2024

MVFR cigs expected in moist sector/east of dryline this morning,
especially near and east of KLAW/KOKC/KPNC, before mixing out west
to east in the first 2 to 4 hours of forecast. MVFR cigs expected
to last much of the day at KDUA. Will confine mention of TSRA to
KDUA this afternoon into the evening. Northerly wind shift will
make quicker progress than previously forecast, but stronger north
winds will spread over region this evening and overnight as lower
level ridge surges south.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  62  42  66 /   0   0   0  10
Hobart OK         44  61  41  62 /   0  20  10  30
Wichita Falls TX  48  63  46  64 /   0  20  10  40
Gage OK           39  57  35  64 /   0  10   0  20
Ponca City OK     44  64  40  68 /   0   0   0   0
Durant OK         52  64  48  68 /  90  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...68
LONG TERM....68
AVIATION...11
Hazardous weather outlook, Mar 14, 3:36 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
336 PM CDT Thu Mar 14 2024

OKZ004>048-050>052-TXZ083>090-152045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
336 PM CDT Thu Mar 14 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Thunderstorms are expected to continue through the evening hours
across southeast Oklahoma. Some of these storms will be capable of
producing supercells with severe risks of hail up to baseball
size, damaging downburst wind gusts up to 80 mph, and a medium
potential for a few tornados. Heavy rainfall under some of these
storms could also result in some localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorms will be possible across southern Oklahoma and
western north Texas on Friday through Saturday night. Severe
storms are not expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 14, 5:22 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
522 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Hail             1 WNW Marietta          33.94N 97.13W
03/14/2024  E1.25 inch       Love               OK   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

EM
Local storm report, Mar 14, 5:26 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
526 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Hail             3 SW Marietta           33.91N 97.15W
03/14/2024  E2.00 inch       Love               OK   Fire Dept/Rescue

&&

EM
Special weather statement, Mar 14, 5:37 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Norman OK
537 PM CDT Thu Mar 14 2024

OKZ043-047-048-142300-
Coal OK-Atoka OK-Johnston OK-
537 PM CDT Thu Mar 14 2024

...A strong thunderstorm will impact portions of east central
Johnston, south central Coal and west central Atoka Counties through
600 PM CDT
...

At 536 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wapanucka, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atoka, Wapanucka, Lehigh, Bromide, and Olney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3432 9647 3439 9653 3458 9633 3440 9615
TIME...MOT...LOC 2236Z 238DEG 22KT 3441 9643

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDU
Local storm report, Mar 14, 5:43 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
543 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Hail             1 E Lebanon             33.99N 96.88W
03/14/2024  E1.00 inch       Marshall           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Mar 14, 5:44 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
544 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Hail             Marietta                33.94N 97.12W
03/14/2024  E1.75 inch       Love               OK   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, Mar 14, 5:50 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
550 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Hail             1 NW Ada                34.79N 96.68W
03/14/2024  E1.25 inch       Pontotoc           OK   Law Enforcement

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 12:15 AM CDTSpecial Weather StatementOUNGrant30 min
Mar 14, 12:36 AM CDTSevere Thunderstorm WarningOUNKay24 min
Mar 14, 1:14 AM CDTSpecial Weather StatementOUNKay31 min
Mar 14, 10:55 AM CDTSpecial Weather StatementOUNStephens35 min
Mar 14, 10:56 AM CDTSpecial Weather StatementOUNGarvin34 min
Mar 14, 11:01 AM CDTSpecial Weather StatementOUNStephens29 min
Mar 14, 11:13 AM CDTSpecial Weather StatementOUNGarvin47 min
Mar 14, 11:18 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens42 min
Mar 14, 11:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Stephens41 min
Mar 14, 11:21 AM CDTSpecial Weather StatementOUNJefferson24 min
Mar 14, 11:30 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
Mar 14, 11:32 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie118 min
Mar 14, 11:43 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole107 min
Mar 14, 11:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Mar 14, 11:49 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole41 min
Mar 14, 11:54 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole111 min
Mar 14, 11:58 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, Stephens47 min
Mar 14, 12:06 PM CDTSevere Thunderstorm WarningOUNJefferson39 min
Mar 14, 12:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Stephens49 min
Mar 14, 12:18 PM CDTTornado WarningOUNSeminole27 min
Mar 14, 12:23 PM CDTSevere Thunderstorm WarningOUNJefferson52 min
Mar 14, 12:26 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole34 min
Mar 14, 12:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole62 min
Mar 14, 12:33 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, McClain, Pontotoc, Pottawatomie42 min
Mar 14, 12:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Seminole60 min
Mar 14, 12:56 PM CDTSevere Thunderstorm WarningOUNCarter, Murray49 min
Mar 14, 1:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole46 min
Mar 14, 1:09 PM CDTSpecial Weather StatementOUNJefferson21 min
Mar 14, 1:11 PM CDTAreal Flood AdvisoryOUNHughes, Seminole2 hr
Mar 14, 1:35 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole40 min
Mar 14, 1:38 PM CDTFlash Flood WarningOUNHughes, Seminole2 hr
Mar 14, 1:39 PM CDTSpecial Weather StatementOUNLove36 min
Mar 14, 1:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJohnston, Murray, Pontotoc49 min
Mar 14, 3:37 PM CDTSpecial Weather StatementOUNJohnston23 min
Mar 14, 3:44 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc46 min
Mar 14, 3:45 PM CDTSpecial Weather StatementOUNSeminole30 min
Mar 14, 3:55 PM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole50 min
Mar 14, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes47 min
Mar 14, 4:31 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole44 min
Mar 14, 4:44 PM CDTSpecial Weather StatementOUNSeminole31 min
Mar 14, 4:45 PM CDTSpecial Weather StatementOUNPottawatomie30 min
Mar 14, 4:47 PM CDTSpecial Weather StatementOUNLove28 min
Mar 14, 4:54 PM CDTAreal Flood AdvisoryOUNHughes, Seminole66 min
Mar 14, 4:54 PM CDTSevere Thunderstorm WarningOUNHughes36 min
Mar 14, 4:58 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
Mar 14, 5:20 PM CDTSpecial Weather StatementOUNSeminole25 min
Mar 14, 5:27 PM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole48 min
Mar 14, 5:33 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole57 min
Mar 14, 5:37 PM CDTSpecial Weather StatementOUNCoal23 min
Mar 14, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBryan, Johnston, Marshall48 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall29 min
Mar 14, 5:57 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHughes, Pontotoc, Seminole48 min
Mar 14, 5:57 PM CDTSevere Thunderstorm WarningOUNJohnston, Pontotoc48 min
Mar 14, 6:01 PM CDTSpecial Weather StatementOUNCoal29 min
Mar 14, 6:12 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHughes32 min
Mar 14, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Johnston, Love, Marshall31 min
Mar 14, 6:24 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHughes42 min
Mar 14, 6:28 PM CDTTornado WarningOUNAtoka, Coal, Johnston47 min
Mar 14, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Johnston, Pontotoc39 min
Mar 14, 6:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Johnston, Marshall47 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.